Search Support

Avoid support scams. We will never ask you to call or text a phone number or share personal information. Please report suspicious activity using the “Report Abuse” option.

Learn More

I suddenly can't write in Hebrew (I could do it before)

  • 4 replies
  • 4 have this problem
  • 23 views
  • Last reply by Toby1

more options

When I use left Alt + shift to change the input language, all the letters are still written in English. I only have to languages installed on the computer - English and Hebrew.

Pressing left/right CTRL +shift does not help, although changing the writing side (from left to right).

I am using Firefox 25.0.1

When I use left Alt + shift to change the input language, all the letters are still written in English. I only have to languages installed on the computer - English and Hebrew. Pressing left/right CTRL +shift does not help, although changing the writing side (from left to right). I am using Firefox 25.0.1

Chosen solution

You're welcome.

Note that you can change the bidi text direction in Firefox via Ctrl+Shift+X.

Read this answer in context 👍 1

All Replies (4)

more options

Does it work if you use the Language bar?

It is usually best to assign a specific key sequence to each language instead of the sequence to cycle as that sequence can easily get triggered if you use an menu shortcut that uses the same shortcut.

more options

Hi cor-el, it didn't help.

But I have good news, today the Hebrew works. I will update if it breaks again.

Thank you

more options

Chosen Solution

You're welcome.

Note that you can change the bidi text direction in Firefox via Ctrl+Shift+X.

more options

I had the same problem switching the language from English (either using Alt-Shift or trying to change it in the language bar). This happened in all my browsers, not just Firefox. It was working yesterday in Office, but today it wasn't working anywhere.

I seem to have found the solution, though: In the regional and language settings of Windows you uncheck displaying the language bar on the desktop and after applying that you recheck it.

I would assume the problem occurred after I applied an update in Windows.